I'm hopeful that you all will be able to help me! If not, then my natural remedies!
I recently received my tetanus shot on the evening of November 10th, and I didn't start feeling the side effects until the day afterwards, which included nausea, gas, stiff arm, swollen lymph nodes underneath my left art and numb and swollen legs. Even a stiff neck from time-to-time.
I received it in my upper left arm. This is so odd. I haven't had a tetanus shot since I was 10 but don't recall feeling this ill.
My mom is a nurse and even she is perplexed by my reaction.
Now it is about 10 days later and most of the side effects subsided besides the clenching in my leg muscles, swollen knees and numbness in my legs and toes.
I feel heavy walking. I apply ice and it works temporarily. I apply heat, it's a warming effect. I'm drinking these weird tonics and raw garlic cloves.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.